# SDR MALA010192

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 20412170414
- Part serial: 4253
- Condition: Defective
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE WEATHER RADAR FAILED, CYCLED RADAR OFF SEVERAL TIMES, UNABLE TO FIX PROBLEM.  MAINTENANCE REPLACED 2 WEATHER RIGHT P/N 204-1217-0414, S/N OFF 4253, S/N ON 7404.  ALL CHECKS GOOD.
